Men's Health Community
OMNIC OCAS - side effects?
About This Community:

A community for people with Men's Health-related concerns. Ask a question, join a conversation, share experiences.

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

OMNIC OCAS - side effects?

My urologist has prescribed OMNIC OCAS for frequent urination.  I once took a medication another urologist prescribed and it made me feel that I could NOT urinate.  terrible sensation.  WHAT are side effects of this medication?  
1 Comment
Blank
Avatar m tn
Why dont you just Google it and look for yourself, its all there I just had a quick look.
Dont be lazy, search yourself.
Good Luck and boy do you need it.
Blank
Continue discussion Blank
Recent Activity
Blank
Exercise Tracker
Exercise is part of a healthy lifestyle
Start Tracking Now
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI
Men's Health Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank
Top Men's Health Answerers
139792 tn?1447663565
Blank
Indore, India
1622896 tn?1448199822
Blank
Somewhere ?, United Kingdom
11369760 tn?1449507972
Blank
Southwest , MI